# SDR SWAA2013032013867

- Difficulty date: March 11, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,195 hours, 54,539 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Strap
- Part number: 65C25180
- Condition: Corroded
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AIRSTAIR DOOR I/B FACE OF STRAP ON INNER SKIN AT 3 FASTENER LOCATIONS CORRODED.  REMOVED AND REPLACED STRAP PER SRM.
